# SDR SWAA2013070417933

- Difficulty date: May 25, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FLANGE CORRODED AT BS 967, BETWEEN RBL 4 - LBL 4.  REPAIRED FLOOR BEAM IAW EO & EA.
